Skip to Content

Fluticasone - Does it make anyone dizzy?

Answers (1)

Anonymous

12 Dec 2011

Hello deb450. I looked up here, on this site and the only time dizziness is mentioned its listed under severe side effects and as such "severe dizziness" where if experiencing this, you seek medical attention immediately. Dizziness of any form is not listed as a common, normal side effect. You should call your doctor as soon as possible, to confirm. It is considered a serious situation. Be safe and take care,

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are the problems with prolonged use of Flunisolide?

The VA wants to switch from Flunisolide to Fluticasone. Is that advisable for prolonged use? I have been taking Flunisolide for over two years with ...

1 answer 15 Mar 2010

How does it act fluticasone/salmeterol over the brain?

After 3 months of asthma treatment with fluticasone/salmeterol I observed that the memory of my child is worsening. He forgets every day something in ...

2 answers 6 Jun 2010

Fentanyl - Do you get rashes from the patch? I am allergic to the patch and get rashes. It can?

... actually be very painful. My pain dr prescribed a fluticasone spray. I spray it on the area I am going to put my patch on and let it dry. It is ...

2 answers 28 Mar 2015